# SDR LS1R071906

- Difficulty date: April 4, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- Aircraft time: 14,536 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 6014313
- Part serial: 3462
- Condition: Failed
- Location: Strobe
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART WILL NOT FLASH.
